# SDR P5CA9701837

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08423501
- Condition: Disbonded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKARROUND INSPECTION, FOUND 8 X 14 DELAMINATION ON LEFT INBOARD MID FLAP LOWER STRESS PANEL.  REPLACED PANEL PER BOEING SRM 51-10-01.
